Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 11, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 8, 2015, 3:35 PM EDT for Knox County, Indiana. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2015, 3:35 PM EDT (19:35 UTC)
- Expired
- Apr 8, 2015, 4:15 PM EDT
- In force
- 40 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Knox County, IN
The radar
The Evansville,IN radar (KVWX), 35 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 3:49 PM EDT | HAIL 0.25 | Vincennes, IN | |
| Apr 8, 4:11 PM EDT | HAIL 0.5 | Vincennes, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 2:05 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.6 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 195 J/kg
- Mixed-layer CIN
- -238 J/kg
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
020
WUUS53 KIND 081935
SVRIND
INC083-082015-
/O.NEW.KIND.SV.W.0011.150408T1935Z-150408T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
335 PM EDT WED APR 8 2015
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN KNOX COUNTY IN SOUTHWEST INDIANA...
* UNTIL 415 PM EDT
* AT 331 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
BRIDGEPORT...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VINCENNES...DECKER...VINCENNES UNIVERSITY...BRUCEVILLE...MONROE
CITY AND WHEATLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
INDIANAPOLIS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3845 8773 3846 8776 3851 8765 3855 8767
3866 8761 3869 8753 3875 8750 3877 8734
3865 8729 3853 8733 3854 8736 3851 8738
3854 8740 3853 8746 3849 8749 3849 8757
3844 8760 3845 8766 3843 8767 3841 8774
TIME...MOT...LOC 1935Z 269DEG 21KT 3864 8770
HAIL...1.25IN
WIND...60MPH
$$
MRD/DT1 follow-up statement
883
WWUS53 KIND 081952
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
352 PM EDT WED APR 8 2015
INC083-082015-
/O.CON.KIND.SV.W.0011.000000T0000Z-150408T2015Z/
KNOX IN-
352 PM EDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN KNOX
COUNTY UNTIL 415 PM EDT...
AT 349 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST.
FRANCISVILLE...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
VINCENNES...DECKER...VINCENNES UNIVERSITY...BRUCEVILLE...MONROE CITY
AND WHEATLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
INDIANAPOLIS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3845 8773 3846 8776 3851 8765 3855 8767
3866 8761 3869 8753 3875 8750 3877 8734
3865 8729 3853 8733 3854 8736 3851 8738
3854 8740 3853 8746 3849 8749 3849 8757
3844 8760 3845 8766 3843 8767 3841 8774
TIME...MOT...LOC 1952Z 270DEG 21KT 3864 8759
HAIL...1.25IN
WIND...60MPH
$$
MRD/DTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:54 PM EDT, 41 minutes earlier.
Area forecast discussion, Apr 8, 2:54 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 254 PM EDT WED APR 8 2015 .UPDATE... THE LONG TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 241 PM EDT WED APR 8 2015 A NEARLY STATIONARY FRONT OVER INDIANA TODAY WILL TURN INTO A COLD FRONT AND MOVE TO EAST OF OUR STATE THURSDAY. NEXT...HIGH PRESSURE TRAVELING FROM WEST TO EAST WILL MOVE ACROSS THE HOOSIER STATE FROM FRIDAY INTO SUNDAY. EXPECT ANOTHER STATIONARY FRONT TO DEVELOP OVER INDIANA MONDAY AND STAY HERE INTO WEDNESDAY. && .NEAR TERM /TONIGHT/... ISSUED AT 241 PM EDT WED APR 8 2015 THE MODEL AGREEMENT ISNT GREAT. HOWEVER SEVERAL...INCLUDING THE GFS...HAVE AN MCC DEVELOPING ALONG THE BOUNDARY NOW OVER NORTHERN INDIANA...THEN TRAVELING INTO OUR CWA ALONG THICKNESS LINES. THE PRECIPITABLE WATER BY 12Z TOMORROW IS EXTREMELY HIGH...AND THE GROUND IS ALREADY WET IN MANY PLACES. ALTHOUGH SOME UNCERTAINTY REMAINS...THE CHANCE OF SIGNIFICANT HYDRO PROBLEMS IS ENOUGH TO JUSTIFY A WATCH. THE TEMPERATURE FORECAST OVERNIGHT IS EXTREMELY DIFFICULT GIVEN THE PROXIMITY OF THE BOUNDARY AND THE POSSIBILITY OF AN MCC. MOS WILL BE USED IN LIEU OF ANYTHING BETTER. CONFIDENCE IN THIS PART OF THE FORECAST IS LOW. && .SHORT TERM /THURSDAY THROUGH SATURDAY/... ISSUED AT 241 PM EDT WED APR 8 2015 DUE TO THE RISK OF FLOODING AND SEVERE WEATHER...BY FAR THE MOST IMPORTANT PART OF THE FORECAST IS THURSDAY INTO EARLY THURSDAY NIGHT. AS MENTIONED IN THE NEAR TERM DISCUSSION...THERE IS A GOOD CHANCE MORNING WILL START WITH AN MCC OVER THE AREA. AFTER THAT THERE MAY BE A SHORT DRY PERIOD...BUT THUNDERSTORMS ARE BOUND TO REDEVELOP IN THE AFTERNOON AND CONTINUE INTO EARLY THURSDAY AS BOTH A SURFACE FRONT AND A STRONG WAVE CROSS THE AREA. WITH HEAVY RAIN A STRONG POSSIBILITY TOMORROW...THE FLASH FLOOD WATCH IN EFFECT OVERNIGHT WILL BE CONTINUED THROUGH THURSDAY. AS SHEAR INCREASES AHEAD OF THE INCOMING SHORT WAVE...SEVERE WEATHER BECOMES A MAJOR ISSUE BY THURSDAY AFTERNOON. SPC HAS AN ENHANCED RISK FOR THE CWA. SEVERE STORMS WILL BE EXPLICITLY MENTIONED. AFTER LATE THURSDAY NIGHT THE PRECIPITATION SHUTS DOWN AS ALL MODELS HAVE MUCH DRIER AIR MOVEING IN. WE SHOULD BE MOSTLY CLEAR FOR THE LAST PART OF THE PERIOD. MOS TEMPERATURES WILL BE ACCEPTED. FOR TOMORROW AND TOMORROW NIGHT THEY MAY NOT BE GREAT BUT SHOULD WORK AS WELL AS ANYTHING ELSE IN A DIFFICULT SITUATION WITH FRONTS AND STORMS AROUND. BEGINNING FRIDAY WE ENTER A PERIOD WHERE MOS SHOULD DO WELL WITH A LARGE HOMOGENEOUS SYSTEM OVER THE AREA. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... ISSUED AT 253 PM EDT WED APR 8 2015 THE PERIOD STARTS OUT DRY AS BROAD WEAK UPPER RIDGE AND SURFACE HIGH PRESSURE PREVAIL. STRONG SYSTEM MODELED TO DROP INTO SW US BY THE WEEKEND WILL MOVE NORTHEAST INTO OUR REGION EARLY NEXT WEEK. RENEWAL OF ANOTHER COUPLE DAY PERIOD OF SHOWERS AND STORMS BEGINS AS EARLY AS SUNDAY BUT MAIN THRUST TO REACH OUR AREA TUESDAY. BEYOND TUESDAY YET ANOTHER DEEP TROUGH DEVELOPS IN THE ROCKY AND KEEPS OUR REGION IN MILD SOUTHWEST UPPER FLOW FOR WEDNESDAY ONWARD. AFTER A COOLER THAN NORMAL START OF THE PERIOD WITH SUNDAY MORNING MINS IN THE LOWER 40S WE BEGIN ANOTHER WARMING PERIOD WITH HIGHS BACK INTO THE 60S SUNDAY AND MAXS NEAR OR IN THE 70S THE REST OF NEXT WEEK. MINS WILL CLIMB BACK TO THE 50S. && .AVIATION /DISCUSSION FOR 081800Z TAFS/... ISSUED AT 1246 PM EDT WED APR 8 2015 HIGH UNCERTAINTY IN FORECAST. MORNING CONVECTION HAS LAID DOWN OUTFLOW BOUNDARIES WHILE SOUTHWEST FLOW PUMPING WARMER AND MORE HUMID AIR TOWARD TAF SITES HAS RESULTED IN MVFR DECK 1500-2000 FT. THINKING IS THIS SITUATION IS WARM FRONTAL LIKE AND AS BOUNDARY PUSHES BACK NORTHEAST AND SUN CONTINUE WORKING ON CLOUDS THIS MVFR DECK SHOULD SCATTER TO A LAYER AROUND 2500 FEET. OTHER FACTOR IS THE CIRRUS DEBRIS FROM MISSOURI STORMS HAS OVERSPREAD INDIANA AND ILLINOIS AND SERVING TO LIMIT CUMULUS GROWTH. CERTAINLY SURFACE BOUNDARIES AVAILABLE TO HELP WITH LIFT BUT MOST MODELS KEY ON NEXT UPPER SUPPORT ARRIVING AFTER 090600Z. THUS ANY CONVECTION PRIOR WILL BE ISOLATED OR SCATTERED...FOCUSED ON MESO BOUNDARY AND DRIVEN BY WHAT HEATING MAY OCCUR TODAY. ANTICIPATE THUNDERSTORM COMPLEX WITH WIDESPREAD STORMS TO ARRIVE AFTER 090600Z WITH UPPER SUPPORT. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH THURSDAY EVENING FOR INZ021-028>031-035>049-051>057-060>065-067>072. && SYNOPSIS...JK NEAR TERM...JK SHORT TERM...JK LONG TERM....TUCEK AVIATION...TUCEK VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Apr 8, 5:27 AM EDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 527 AM EDT WED APR 8 2015 INZ021-028>031-035>049-051>057-060>065-067>069-072-091000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-JENNINGS- 527 AM EDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS CENTRAL INDIANA FOR MAINLY LATE THIS AFTERNOON AND TONIGHT. HAZARDS: LARGE HAIL...DAMAGING WIND GUSTS...CLOUD TO GROUND LIGHTNING...AND HEAVY RAINFALL WHICH MAY CAUSE LOCAL FLOODING AND REDUCED VISIBILITY. TIMING: BEST THREAT FOR SEVERE STORMS LATE THIS AFTERNOON AND TONIGHT. DISCUSSION: A FRONTAL SYSTEM ACROSS CENTRAL INDIANA WILL DRIFT NORTH DURING THE DAY TODAY. THIS WILL RESULT IN THUNDERSTORM DEVELOPMENT AT TIMES THROUGH TONIGHT. ANY THUNDERSTORM ACTIVITY LATER THIS MORNING AND EARLY THIS AFTERNOON MAY CONTAIN HAIL. A BETTER THREAT FOR SCATTERED SEVERE STORMS CONTAINING LARGE HAIL AND DAMAGING WIND GUSTS WILL BE FROM THE LATE AFTERNOON HOURS THROUGH TONIGHT. AN ISOLATED TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THUNDERSTORM ACTIVITY IS EXPECTED THURSDAY AND THURSDAY NIGHT...AND AGAIN BY SUNDAY NIGHT INTO NEXT TUESDAY. THERE IS AN ENHANCED RISK OF SEVERE STORMS ON THURSDAY AND THURSDAY NIGHT. SEVERE STORMS ARE NOT EXPECTED FROM SUNDAY NIGHT INTO NEXT TUESDAY. SOUTH TO SOUTHWEST WINDS ARE EXPECTED GUST TO AROUND 35 MPH AT TIMES THURSDAY AFTERNOON. DISCUSSION: A STRONG LOW PRESSURE SYSTEM...AND ASSOCIATED COLD FRONT...WILL MOVE ACROSS THE AREA THURSDAY NIGHT. THIS FRONT WILL TRIGGER THE POTENTIAL FOR NUMEROUS SEVERE STORMS PARTICULARLY LATE IN THE DAY THURSDAY AND THURSDAY NIGHT. ANOTHER FRONTAL SYSTEM MAY AFFECT THE AREA BY EARLY NEXT WEEK WITH THE THREAT FOR ADDITIONAL THUNDERSTORM ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE...ESPECIALLY LATE THIS AFTERNOON AND TONIGHT. SEVERE STORM SPOTTERS ARE ENCOURAGED TO MONITOR FUTURE WEATHER STATEMENTS REGARDING THE SEVERE THREAT ON THURSDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ070-071-091000- LAWRENCE-JACKSON- 527 AM EDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS CENTRAL INDIANA FOR MAINLY LATE THIS AFTERNOON AND TONIGHT. RIVER FLOODING ALONG PORTIONS OF THE EAST FORK OF THE WHITE AND MUSCATATUCK RIVERS. HAZARDS: LARGE HAIL...DAMAGING WIND GUSTS...CLOUD TO GROUND LIGHTNING...AND HEAVY RAINFALL WHICH MAY CAUSE LOCAL FLOODING AND REDUCED VISIBILITY. LOWLAND FLOODING ALONG EAST FORK OF THE WHITE AND MUSCATATUCK RIVERS. TIMING: BEST THREAT FOR SEVERE STORMS LATE THIS AFTERNOON AND TONIGHT. RIVER FLOODING ONGOING. DISCUSSION: A FRONTAL SYSTEM ACROSS CENTRAL INDIANA WILL DRIFT NORTH DURING THE DAY TODAY. THIS WILL RESULT IN THUNDERSTORM DEVELOPMENT AT TIMES THROUGH TONIGHT. THUNDERSTORM ACTIVITY LATER THIS MORNING AND EARLY THIS AFTERNOON MAY CONTAIN HAIL. A BETTER THREAT FOR SEVERE STORMS CONTAINING LARGE HAIL AND DAMAGING WIND GUSTS WILL BE FROM THE LATE AFTERNOON HOURS THROUGH TONIGHT. AN ISOLATED TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THUNDERSTORM ACTIVITY IS EXPECTED WEDNESDAY THROUGH THURSDAY NIGHT...AND AGAIN BY SUNDAY NIGHT INTO NEXT MONDAY. ISOLATED SEVERE STORMS CANNOT BE RULED OUT WEDNESDAY...WITH A BIT MORE SUBSTANTIAL CHANCE FOR SEVERE STORMS ON THURSDAY. AT THIS TIME...SEVERE STORMS ARE NOT EXPECTED NEXT MONDAY. LOWLAND FLOODING WILL CONTINUE INTO EARLY NEXT WEEK ALONG PORTIONS OF THE EAST FORK OF THE WHITE AND MUSCATATUCK RIVERS. DISCUSSION: A FRONTAL BOUNDARY WILL REMAIN ACROSS THE OHIO VALLEY INTO WEDNESDAY NIGHT BEFORE SHIFTING OFF TO THE NORTH. A FEW STORMS MAY APPROACH SEVERE LEVELS ON WEDNESDAY. A STRONGER COLD FRONT IS EXPECTED TO MOVE INTO THE AREA THURSDAY AFTERNOON OR THURSDAY NIGHT...WITH A BETTER THREAT OF ORGANIZED SEVERE STORMS. ANOTHER FRONTAL SYSTEM MAY AFFECT THE AREA BY EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY...ESPECIALLY LATE THIS AFTERNOON AND TONIGHT. SEVERE STORM SPOTTERS ARE ENCOURAGED TO MONITOR FUTURE WEATHER STATEMENTS REGARDING THE SEVERE THREAT ON THURSDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JAS
In the hours before
Local storm report, Apr 8, 10:38 AM EDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1038 AM EDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM HAIL 4 NNW NORTH VERNON 39.06N 85.66W
04/08/2015 M1.00 INCH JENNINGS IN TRAINED SPOTTER
&&
ELBLocal storm report, Apr 8, 11:00 AM EDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1100 AM EDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 AM HAIL INDIANAPOLIS 39.78N 86.15W
04/08/2015 M0.88 INCH MARION IN PUBLIC
MEASURED NEAR 106TH AND MONON
&&
ELBLocal storm report, Apr 8, 11:02 AM EDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1102 AM EDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 AM HAIL INDIANAPOLIS 39.78N 86.15W
04/08/2015 M1.00 INCH MARION IN PUBLIC
MEASURED NEAR 91ST AND MONON
&&
ELBLocal storm report, Apr 8, 11:03 AM EDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1103 AM EDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 AM HAIL MARTINSVILLE 39.42N 86.42W
04/08/2015 M1.00 INCH MORGAN IN PUBLIC
&&
ELBLocal storm report, Apr 8, 12:35 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1235 PM EDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM HAIL GREENFIELD 39.79N 85.77W
04/08/2015 M0.75 INCH HANCOCK IN TRAINED SPOTTER
&&
ELBLocal storm report, Apr 8, 2:59 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
259 PM EDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN LEBANON 40.05N 86.47W
04/08/2015 M2.00 INCH BOONE IN TRAINED SPOTTER
&&
DRTThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 7:09 AM EDT | Special Weather Statement | IND | Montgomery, Parke, Vermillion | 51 min |
| Apr 8, 7:27 AM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam, Vermillion | 48 min |
| Apr 8, 8:06 AM EDT | Areal Flood Warning | IND | Boone, Clay, Clinton, Fountain, Hamilton, Hancock and 8 more | 6 hr |
| Apr 8, 8:06 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Hendricks, Madison, Marion and 2 more | 39 min |
| Apr 8, 8:15 AM EDT | Severe Thunderstorm Warning | IND | Clay, Hendricks, Marion, Morgan, Parke, Putnam | 30 min |
| Apr 8, 8:18 AM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Tipton | 27 min |
| Apr 8, 8:22 AM EDT | Areal Flood Warning | IND | Clinton, Howard, Tipton | 4 hr |
| Apr 8, 8:38 AM EDT | Flash Flood Warning | IND | Parke, Vermillion | 3 hr |
| Apr 8, 8:39 AM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Hendricks, Henry, Johnson, Marion and 4 more | 36 min |
| Apr 8, 8:43 AM EDT | Areal Flood Warning | IND | Decatur, Delaware, Hancock, Henry, Johnson, Madison and 4 more | 6 hr |
| Apr 8, 9:01 AM EDT | Flash Flood Warning | IND | Hendricks, Marion, Putnam | 6 hr |
| Apr 8, 9:11 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Hancock, Henry, Johnson and 4 more | 49 min |
| Apr 8, 9:56 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Jackson, Jennings | 49 min |
| Apr 8, 11:26 AM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 4 days |
| Apr 8, 11:26 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 8 days |
| Apr 8, 11:26 AM EDT | River Flood Warning | IND | Lawrence, Martin | 9 days |
| Apr 8, 11:26 AM EDT | River Flood Warning | IND | Lawrence, Martin | 9 days |
| Apr 8, 11:26 AM EDT | River Flood Warning | IND | Knox | 8 days |
| Apr 8, 11:26 AM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 10 days |
| Apr 8, 11:26 AM EDT | River Flood Warning | IND | Clay, Greene | 3 days |
| Apr 8, 2:25 PM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 37 hr |
| Apr 8, 3:48 PM EDT | Severe Thunderstorm Warning | IND | Brown, Monroe, Morgan, Owen | 42 min |
| Apr 8, 4:10 PM EDT | Tornado Warning | IND | Brown, Monroe | 35 min |
| Apr 8, 4:16 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 44 min |
| Apr 8, 4:25 PM EDT | Flash Flood Warning | IND | Daviess, Knox | 6 hr |
| Apr 8, 4:27 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Monroe, Morgan | 33 min |
| Apr 8, 4:28 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Montgomery | 32 min |
| Apr 8, 4:47 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson | 28 min |
| Apr 8, 4:51 PM EDT | Tornado Warning | IND | Daviess, Martin | 24 min |
| Apr 8, 4:58 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Shelby | 32 min |
| Apr 8, 5:06 PM EDT | Severe Thunderstorm Warning | IND | Knox | 22 min |
| Apr 8, 5:10 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Montgomery, Tippecanoe, Tipton | 35 min |
| Apr 8, 5:13 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Lawrence, Martin | 31 min |
| Apr 8, 5:24 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Marion, Shelby | 36 min |
| Apr 8, 5:36 PM EDT | Flash Flood Warning | IND | Boone, Montgomery, Tippecanoe | 6 hr |
| Apr 8, 5:45 PM EDT | Areal Flood Advisory | IND | Hancock, Johnson, Marion, Shelby | 3 hr |
| Apr 8, 6:48 PM EDT | Areal Flood Advisory | IND | Delaware, Hamilton, Henry, Madison, Randolph | 3 hr |
| Apr 8, 7:50 PM EDT | Areal Flood Advisory | IND | Henry, Rush | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.